# SDR UIEA2019061704508

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,596 hours, 19,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE E/E COOLING LOW FLOW FAIL FLOWS BALLS OF EADI-L, VOR-L, AND FMCDU-L.( ACCOMPLISHED OPERATIONAL TEST IAW AMM 21-58-00-705; SYSTEM CHECKS OK.
